Safrel Mucus Relief Medicine Guaifenesin 400 mg – 200 Mini Tablets | Fast Acting Expectorant, Thins and Loosens Mucus, Relieves Chest Congestion, Cough, Cold and Flu

$16.90

6% Off
Close
Price Summary
  • $17.98
  • $16.90
  • 6%
  • $16.90
  • Overall you save $1.08 (6%) on this product
In Stock
Highlights:
Safrel Mucus Relief Guaifenesin is an easy to swallow mini caplets expectorant that helps loosen and thin mucus in your throat so you can breathe easier through your nose and mouth while expelling mucus and phlegm. Take 1 tablet every 4 hours with water.
  •  Made In USA / Fast Acting Tablets that relieves ACTIVE INGREDIENT: The active ingredient in this product is Guaifenesin, an expectorant that helps reduce chest congestion caused by colds, infections or irritants. Clinically proven to provide powerful relief for your toughest chest congestion. Compare Safrel Mucus Relief to the active ingredient of Mucinex

what is the price =

$16.90

Description
Safrel Mucus Relief Guaifenesin is an easy to swallow mini caplets expectorant that helps loosen and thin mucus in your throat so you can breathe easier through your nose and mouth while expelling mucus and phlegm. Take 1 tablet every 4 hours with water.
  •  Made In USA / Fast Acting Tablets that relieves ACTIVE INGREDIENT: The active ingredient in this product is Guaifenesin, an expectorant that helps reduce chest congestion caused by colds, infections or irritants. Clinically proven to provide powerful relief for your toughest chest congestion. Compare Safrel Mucus Relief to the active ingredient of Mucinex.
  • FAST ACTING: Safrel Mucus Relief Guaifenesin is a fast-acting expectorant helps loosen and thin mucus. Take 1 tablet every 4 hours with water.
  • EASY TO SWALLOW: Our 400 mg tablets are small in size making it easier to swallow to promote clearer breathing by providing continuous relief through out the day and night. Enjoy cough mucus relief with tablets that can be used by those with allergies, colds, infections, and flu bugs.
  • VALUE PACK SAVINGS: Did you know, with Safrel Mucus Relief of 200 count value pack can save you significant amount of money with the same active ingredient as Mucinex and Robitussin DM.
  • MADE IN USA: A Non-Drowsy Immediate Release Formula carefully manufactured in USA to gurantee 100% satisfaction.  
Additional information
Brands

Safrel

Specifications

Specifications

Brand

Safrel

Indications

Indications

Health Concern

Cold

Warnings

Warnings

WARNING – California Proposition 65

None

Ingredients

Ingredients

Ingredients

gauifenesin, croscarmellose sodium, magnesium stearate, maltodextrin, microcrystalline cellulose, povidone, silicon dioxide, stearic acid

Reviews (0)
0 ★
0 Ratings
5 ★
0
4 ★
0
3 ★
0
2 ★
0
1 ★
0

There are no reviews yet.

Be the first to review “Safrel Mucus Relief Medicine Guaifenesin 400 mg – 200 Mini Tablets | Fast Acting Expectorant, Thins and Loosens Mucus, Relieves Chest Congestion, Cough, Cold and Flu”

Your email address will not be published. Required fields are marked *

Scroll To Top
Close
Close
Shop
Sidebar
0 Cart
Close

My Cart

Shopping cart is empty!

Continue Shopping